# SDR P5CA2019061800127

- Difficulty date: June 18, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,452 hours, 21,262 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Sensor
- Condition: Malfunctioned
- Location: Eng Vibration
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE VIBRATION MONITORING INOPERATIVE.  REMOVED AND REPLACED ACCELEROMETER INDICATION,  INCORRECT, SPORADIC, AND FLUTTERING.   REMOVED AND REPLACED L/H ENG VIBRATION SENSOR IAW AMM 77-31-00.  REMOVED AND REPLACED WIRE HARNESS FROM D4214P-J4214P IAW WDM 77-31-11 AND SWPM 20-10-11, VIBRATION STILL HIGH. CHECKED WIRES W355-01TR-20 TO 232R-22 AND W356-01TW-20 TO 232B-22 WITH ACCEPTABLE RESULTS IAW WDM 77-31-11.   REACTIVATED ENG 1 ACCELEROMETER IAW AMM 77-31-01 PUTTING SYSTEM BACK IN SERVICE.
